Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 5, NWS Detroit, MI

January 26, 2017

NWS Detroit, MI issued this gale warning at Jan 26, 2017, 3:43 AM EST. It took effect at Jan 26, 2017, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 26, 2017, 3:43 AM EST (08:43 UTC)
In effect from
Jan 26, 2017, 1:00 PM EST
Expired
Jan 27, 2017, 3:00 AM EST
In force
14 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

901 
WHUS73 KDTX 260843
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
343 AM EST THU JAN 26 2017

...MARGINAL NORTHWEST GALES TODAY...

.LOW PRESSURE EXITING THE GREAT LAKES WILL MERGE WITH THE REMAINS OF
THE ATLANTIC COAST NOR'EASTER OVER QUEBEC TODAY. THIS PROCESS IS
EXPECTED TO PRODUCE STRONG NORTHWEST WIND AND LOW LEVEL COLD
ADVECTION OVER THE CENTRAL GREAT LAKES. MODEL SOUNDINGS INDICATE THE
MIXED LAYER DEEPENING TO ABOUT 875 MB ON AVERAGE DURING THE
AFTERNOON AND EVENING, TAPPING INTO GUSTS IN THE UPPER 30 KT RANGE.
THIS IS EXPECTED TO RESULT IN A PERIOD OF GALES DURING THE AFTERNOON
AND EVENING OVER THE CENTRAL OPEN WATERS WHERE THE NORTHWEST FETCH
IS MAXIMIZED. FARTHER SOUTH, THERE IS NOW ENOUGH OPEN WATER FOR WAVE
DEVELOPMENT IN EXCESS OF 4 FEET FROM OUTER SAGINAW BAY AND AROUND
THE THUMB SHORELINE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO
PERSIST THERE THROUGH FRIDAY AS WESTERLY WIND REMAINS ELEVATED BUT
GENERALLY BELOW 30 KNOTS. THE COLD WEST TO NORTHWEST FLOW WILL
OTHERWISE PRODUCE SCATTERED TO NUMEROUS LAKE EFFECT SNOW SHOWERS
WHILE KEEPING MARINE CONDITIONS UNSETTLED THROUGH THE WEEKEND.

LCZ460-LEZ444-LHZ443-260945-
/O.CAN.KDTX.SC.Y.0004.170126T1200Z-170127T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
PORT SANILAC TO PORT HURON MI-
343 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

LHZ362-262115-
/O.NEW.KDTX.GL.W.0005.170126T1800Z-170127T0300Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
343 AM EST THU JAN 26 2017

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
EST THIS EVENING. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 29 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 37 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET 
  WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ442-262115-
/O.EXT.KDTX.SC.Y.0004.170126T1500Z-170127T1500Z/
HARBOR BEACH TO PORT SANILAC MI-
343 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST FRIDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 20 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 26 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-262115-
/O.EXT.KDTX.SC.Y.0004.170126T1500Z-170128T0300Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
343 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EST FRIDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 23 KNOTS FROM THE WEST WITH GUSTS UP TO 
  30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
186 
WHUS73 KDTX 262044
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
344 PM EST THU JAN 26 2017

...MARGINAL NORTHWEST GALES INTO TONIGHT...

.LOW PRESSURE WILL CONTINUE TO TAKE SHAPE OVER EASTERN CANADA
TONIGHT. A STRONGER PRESSURE GRADIENT ALONG THE SOUTHWESTERN
PERIPHERY OF THIS LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE
STRONGER NORTHWEST FLOW OVER THE GREAT LAKES REGION. A GALE WARNING
REMAINS IN EFFECT THROUGH THIS EVENING FOR SECTIONS OF THE LAKE
HURON BASIN. FARTHER SOUTH, THERE IS NOW ENOUGH OPEN WATER FOR WAVE
DEVELOPMENT IN EXCESS OF 4 FEET FROM OUTER SAGINAW BAY AND AROUND
THE THUMB SHORELINE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO
PERSIST THERE THROUGH FRIDAY AS WESTERLY WIND REMAINS ELEVATED BUT
GENERALLY BELOW 30 KNOTS. THE COLD WEST TO NORTHWEST FLOW WILL
OTHERWISE PRODUCE SCATTERED TO NUMEROUS LAKE EFFECT SNOW SHOWERS
WHILE KEEPING MARINE CONDITIONS UNSETTLED THROUGH THE WEEKEND.

LHZ362-270800-
/O.EXT.KDTX.GL.W.0005.000000T0000Z-170127T0800Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
344 PM EST THU JAN 26 2017

...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM EST FRIDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS
  UP TO 27 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 35 KNOTS.
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A
  POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET.

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 PM EST 
  THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ442-270845-
/O.CON.KDTX.SC.Y.0004.000000T0000Z-170127T1500Z/
HARBOR BEACH TO PORT SANILAC MI-
344 PM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 19 KNOTS FROM THE WEST WITH GUSTS UP TO 
  24 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-270845-
/O.CON.KDTX.SC.Y.0004.000000T0000Z-170128T0300Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
344 PM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE WEST WITH GUSTS UP TO 
  28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SF
632 
WHUS73 KDTX 270750
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
250 AM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORIES CONTINUE INTO TODAY...

.A WELL MIXED LAYER UP TO AROUND 5KFT WILL ENSURE WINDS STAY ELEVATED
IN THE 25 TO 30 KNOT RANGE THROUGH THE AFTERNOON HOURS. THIS WILL
KEEP THE CURRENT SMALL CRAFT ADVISORIES ONGOING THROUGH THIS
EVENING. WESTERLY FLOW WILL KEEP WAVES HEIGHTS MINIMIZED, EVEN WITH
THE LACK OF SHORE ICE AROUND THE THUMB. THE CURRENT PATTERN WILL
STAY MUCH THE SAME OVER THE NEXT FEW DAYS AS SEVERAL TROUGHS SWING
DOWN THROUGH THE REGION. THIS WILL PROVIDE PERIODIC BOOSTS IN WIND
SPEEDS OVER THE WATERS BUT APPEARS TO STAY AT OR BELOW 30 KNOTS
INTO NEXT WEEK.

LHZ362-270900-
/O.EXP.KDTX.GL.W.0005.000000T0000Z-170127T0800Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
250 AM EST FRI JAN 27 2017

...GALE WARNING WILL EXPIRE AT 3 AM EST EARLY THIS MORNING...

THE GALE WARNING WILL EXPIRE AT 3 AM EST EARLY THIS MORNING. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 26 KNOTS FROM THE WEST WITH GUSTS UP TO 33 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 AM EST FRIDAY. 

$$

LHZ442-271500-
/O.CON.KDTX.SC.Y.0004.000000T0000Z-170127T1500Z/
HARBOR BEACH TO PORT SANILAC MI-
250 AM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 19 KNOTS FROM THE WEST WITH GUSTS UP TO 
  24 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-272000-
/O.CON.KDTX.SC.Y.0004.000000T0000Z-170128T0300Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
250 AM EST FRI JAN 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE WEST WITH GUSTS UP TO 
  28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DG

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 26, 2:52 AM EST, 51 minutes earlier.

Area forecast discussion, Jan 26, 2:52 AM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
252 AM EST Thu Jan 26 2017

.DISCUSSION...

Expanding snow coverage over Central Lower this morning in response
to healthy 925mb deformation associated with inbound cold conveyor
and attendant surface trough. Upper low overhead likely a strong
contributor early this morning, but will exit into Ontario prior to
12z. As such, expect the corridor of enhanced returns over
northwestern portions of the CWA to strip away early in the morning
leaving around 1 to 1.5" of accumulation north of M46. Very warm
thermodynamic profiles, warm surface temps, and wet ground will
greatly limit snow ratios. Event average may make it to 8:1 in a
best case scenario. Elsewhere, light rain will change over to snow
early this morning as organized forcing diminishes. Strong cyclonic
flow and deep layer moisture will contribute to a wide coverage of
light snow through the first half of the day yielding accumulations
of only about one half inch due to the considerations noted above.
The exception will be southeast of the glacial ridge, particularly
in the immediate Detroit area where temps remain near 40 degrees and
where where arrival of colder air during the peak heating period may
prevent a changeover to snow at all. Snow rapidly diminishes by this
afternoon as moisture and forcing exit to the east.

Today will mark the beginning of a longwave pattern change that is
likely to hold in some form through the extended period. Northwest
flow will lock 925mb temps in the -5 to -10C range for the
foreseeable future, spelling temps right near average values for the
next several days. Rather pedantic pattern otherwise as confluent
flow leaves no room for amplification. Instead, expect frequent
intrusions of clouds and occasional light lake effect snow showers.
Lake response will also be limited due to warm boundary layer temps.
No good signal for the next noteworthy appearance of the sun.
Perhaps early next week as shortwave ridging builds in advance of a
couple of clippers.

&&

.MARINE...

Low pressure exiting the Great Lakes will merge with the remains of
the Atlantic coast nor'easter over Quebec today. This process is
expected to produce strong northwest wind and low level cold
advection over the central Great Lakes. Model soundings indicate the
mixed layer deepening to about 875 mb on average during the
afternoon and evening, tapping into gusts in the upper 30 kt range.
This is expected to result in a period of gales during the afternoon
and evening over the central open waters where the northwest fetch
is maximized. Farther south, there is now enough open water for wave
development in excess of 4 feet from outer Saginaw Bay and around
the Thumb shoreline. Small craft advisory conditions are expected to
persist there through Friday as westerly wind remains elevated but
generally below 30 knots. The cold west to northwest flow will
otherwise produce scattered to numerous lake effect snow showers
while keeping marine conditions unsettled through the weekend.

&&

.PREV DISCUSSION...
Issued at 1148 PM EST Wed Jan 25 2017

AVIATION...

Moisture depth will increase through the early-mid morning period,
as a weak cold front lifts across the region.  Greatest response
expected from PTK northward, where an increasing coverage of light
precipitation is expected during this time.  A cooling thermal
profile will favor a transition from a rain/snow mix to simply snow
by 09z-11z across this corridor.  Slower evolution with more limited
coverage/duration into the Detroit corridor during the morning
period.  IFR conditions at the lowest point, but predominately MVFR.
Exit of deeper moisture will then bring improving conditions
thereafter for the afternoon. Prevailing MVFR with simply a lower
end potential for additional light snow showers into the afternoon.

For DTW... Moisture deepens as colder air works back into the region
Thursday morning.  Greatest window for light precipitation in low
MVFR/IFR 10z-15z, highlighted as transition from RA to SN. Light
snow showers remain possible through the day, but limited coverage
and uncertainty of timing will preclude a defined mention.
Little to no accumulation expected Thursday.

//DTW Threshold Probabilities...

* High for ceiling 5000 ft or less through Thursday.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Gale Warning from 1 PM this afternoon to 10 PM EST this evening FOR
     LHZ362.

     Small Craft Advisory from 7 AM this morning to 10 PM EST Friday FOR
     LHZ421-441.

     Small Craft Advisory from 10 AM this morning to 10 AM EST Friday
     FOR LHZ442.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...JVC
MARINE.......BT
AVIATION.....MR

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jan 26, 2:55 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
255 AM EST THU JAN 26 2017

MIZ047>049-053>055-270800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-
255 AM EST THU JAN 26 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AROUND AN INCH OF SNOW IS POSSIBLE THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ060>063-068>070-075-076-082-083-270800-
SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
WASHTENAW-WAYNE-LENAWEE-MONROE-
255 AM EST THU JAN 26 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-270800-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
255 AM EST THU JAN 26 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES AND GALE WARNINGS ARE IN EFFECT. SEE THE
FORECAST FOR DETAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE FORECAST FOR
DETAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW,WEATHER.GOV/DETROIT.

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.